Show simple item record

contributor authorDey Subhasish;Ravi Kishore Galla;Castro-Orgaz Oscar;Ali Sk Zeeshan
date accessioned2019-02-26T07:52:05Z
date available2019-02-26T07:52:05Z
date issued2018
identifier other%28ASCE%29EM.1943-7889.0001456.pdf
identifier urihttp://yetl.yabesh.ir/yetl1/handle/yetl/4249941
description abstractIn this study, a mathematical model for the Reynolds stress profiles in different regions of a submerged turbulent plane offset jet was developed. The two-dimensional Reynolds-averaged Navier-Stokes and the continuity equations were solved for the determination of the velocity and the Reynolds stress profiles within the jet layer in different regions of a submerged offset jet. The theoretical derivations involved a boundary layer approximation. The velocity profiles in the preattachment region obeyed an exponential function, whereas those in the impingement and wall jet regions followed a combination of a power function for the inner layer and an exponential function for the outer layer of the jet. The computed velocity and the Reynolds stress profiles corresponded well with the previous experimental results of the flow in submerged turbulent plane offset jets.
publisherAmerican Society of Civil Engineers
titleReynolds Stress in Submerged Turbulent Plane Offset Jets: Mathematical Model
typeJournal Paper
journal volume144
journal issue6
journal titleJournal of Engineering Mechanics
identifier doi10.1061/(ASCE)EM.1943-7889.0001456
page6018001
treeJournal of Engineering Mechanics:;2018:;Volume ( 144 ):;issue: 006
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record